# SDR 95ZZZX796

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23583
- Make and model: Beech V35B
- Aircraft serial: D10087
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Plate
- Part number: 369200581
- Condition: Mismanufactured
- Location: Fuel Strainer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, COMPLIED WITH BEECH MANDATORY SB NR 2518 BY ORDERING A NEW FUEL STRAINER PLATE.  UPON RECEIVING THE PLATE, IT WAS NOTED THE SCREEN WOULD NOT SEAT AGAINST THE PLATE PROPERLY.  FURTHER INVESTIGATION SHOWED THAT AN EXCESS OF EPOXY TO ATTACH THE SPRING TO THE PLATE WAS INTERFERING WITH THE SCREEN POSITIONING.  THE EXCESS EPOXY WAS REMOVED AND SCREEN POSITIONING WAS NORMAL.  SUBMITTER STATED IF THE PLATE HAD BEEN INSTALLED AS RECEIVED FROM BEECH, PROPER FUEL FILTERING WOULD NOT HAVE EXISTED.
